Deep search:Searching for "satisfiability modulo theories "SMT"" in 'ABSTRACT and KEYWORDGot 6 items.
index Title
1
Author(s):Hong-zhou CHEN, Xue-zeng PAN, Ling...  Clicked:4536  Download:2727  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.8 P.1070-1082  DOI:10.1631/jzus.A0720083
2
Author(s):Li LI, Kai-duo HE, Ming GU, Xiao-y...  Clicked:4266  Download:2196  Cited:1  <Full Text>
Journal of Zhejiang University Science A  2009 Vol.10 No.12 P.1784-1789  DOI:10.1631/jzus.A0820812
3
Author(s):ZHANG Wu, HONG Tao  Clicked:5184  Download:2204  Cited:0  <Full Text>
Journal of Zhejiang University Science  2002 Vol.3 No.1 P.6-12  DOI:10.1631/jzus.2002.0006
4
Author(s):Jin-song Su, Xiao-dong Shi, Yan-zh...  Clicked:6829  Download:2656  Cited:0  <Full Text>  <PPT> 1653
Journal of Zhejiang University Science C  2014 Vol.15 No.4 P.241-253  DOI:10.1631/jzus.C1300208
5
Author(s):Yu Zhang, Zhen Wang, Ting Jin, Kai...  Clicked:3545  Download:1810  Cited:0  <Full Text>  <PPT> 1221
Journal of Zhejiang University Science B  2017 Vol.18 No.8 P.707-716  DOI:10.1631/jzus.B1600256
6
Author(s):Chao Su, Yu-hang Guo, He-yan Huang...  Clicked:3667  Download:1139  Cited:0  <Full Text>  <PPT> 1124
Frontiers of Information Technology & Electronic Engineering  2017 Vol.18 No.10 P.1534-1542  DOI:10.1631/FITEE.1601349
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2022 Journal of Zhejiang University-SCIENCE